# SDR SWAA013383

- Difficulty date: December 21, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 55,981 hours, 56,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN CRACKED (11 EA), STRINGER 4R, BETWEEN BS 480 AND BS 600, (2 EA) CRACKS, STRINGER 4L, BS 520, AND (2 EA) CRACKS STRINGER 19L, BS 807.  REPAIRED SKIN PER SRM.
